# SDR SCNA202212050489

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30642
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Faulted
- Location: High Stage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED TRIP OFF LIGHT ILLUMINATED DURING CLIMB, FAULT CODE 361 012 01.  COMPLETED FIM 36-10 TASK 809 AND WAS SWAPPED HIGH STAGE VALVE BETWEEN NR 1  AND NR 2 ENGS IAW 36-11-06/401. INSTALLATION TEST NORMAL.  SWAPPED BLEED AIR REGULATOR BETWEEN NR 1 AND NR 2 ENG IAW AMM 36-11-04/401. INSTALLATION TEST NORMAL.
